Holomorphic mappings in Banach spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_4_a13,
author = {Nguyen Van Khue and H\`a Huy Kho\'ai},
title = {Holomorphic mappings in {Banach} spaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {87},
year = {1973},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a13/}
}
Nguyen Van Khue; Hà Huy Khoái. Holomorphic mappings in Banach spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4. http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a13/